The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 13

Volume 16, Issue 2, 2019


Art No.
Title Author (s)


On a Subset of Bazilevic Functions


Marjono and D. K. Thomas


On an Extension of Edwards's Double Integral with Applications


I. Kim, S. Jun, Y. Vyas and A. K. Rathie


Formulation of Approximate Mathematical Model for Incoming Water to Some Dams on Tigris and Euphrates Rivers Using Spline Function


Nadia M. J. Ibrahem, Heba A. Abd Al-Razak, and Muna M. Mustafa


An Existence of the Solution to Neutral Stochastic Functional Differential Equations Under the Holder Condition


Young-Ho Kim


Solving Two Point Boundary Value Problems by Modified Sumudu Transform Homotopy Perturbation Method


Asem AL Nemrat and Zarita Zainuddin


2004-2019 Austral Internet Publishing